MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS GLU SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS GLU SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 1707801
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, lower than expected glucose (glu) result was obtained from a single patient sample processed using vitros chemistry products glu slides lot 0045-3252-0233 on a vitros 5600 integrated system.Patient sample result of 39.4 mg/dl vs an expected result of 212.0 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The non-reproducible, lower than expected vitros glu result was not reported from the laboratory.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation has determined that a non-reproducible, lower than expected glucose (glu) result was obtained from a single patient sample processed using vitros chemistry products glu slides lot 0045-3252-0233 on a vitros 5600 integrated system.A definitive assignable cause of the event could not be determined.Based on historical quality control results, a vitros glu lot 0045-3252-0233 performance issue is not a likely contributor to the event.Additionally, continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros glu reagent lot 0045-3252-0233.As no diagnostic precision testing was performed on the vitros 5600 system to verify instrument performance around the timeframe of the event upon request, an instrument related issue cannot be ruled out as a contributing factor of the event.Pre-analytical sample processing could not be ruled out as a contributing factor as it is unknown if the customer was following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.Additionally, a pre-analytical sample mix-up was ruled out as a contributing factor of the event.

Brand Name
VITROS CHEMISTRY PRODUCTS GLU SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25086948
Report Number1319809-2026-00051
Device Sequence Number10403429
Product Code CGA
UDI-Device Identifier10758750009572
UDI-Public(01)10758750009572(17)260701(11)250117(10)004532520233
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number1707801
Device Lot Number0045-3252-0233
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown